# SDR HEEA076250

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 703 hours
- System (JASC): 7197 · Powerplant System Wiring
- Part: Harness
- Part number: 0301037070
- Part serial: 6211B
- Condition: Erratic
- Location: Engine
- Part time: 703 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-4 ERRATIC. PENDING VENDOR RETURN.
